The association between Castleman's disease (CD) and cardiomyopathy has been rarely reported and the optimal therapeutic approach remains unknown. We report a previously healthy 20-year-old African American female who presented with fever, dyspnea, anasarca, and generalized lymphadenopathy. Diagnostic workup, including an axillary lymph node biopsy, revealed that she had human immunodeficiency virus-negative and human herpes virus-8-negative multicentric CD. She had a non-anaphylactoid infusion reaction during her fourth rituximab infusion. A few weeks later, she developed new-onset severe cardiomyopathy requiring inotropic therapy, warranting consideration for left ventricular assist device. Several clinical clues indicated her new-onset heart failure was a manifestation of her CD. Interestingly, a trial of tocilizumab (an anti-interleukin-6 receptor monoclonal antibody) resulted in complete resolution of her cardiomyopathy and other manifestations of CD. Tocilizumab received orphan drug approval for the treatment of CD in Japan, but is not yet approved for this indication in the United States. Clinicians should be aware of its potential clinical utility in CD.